# SDR AALA202409187977

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 41,561 hours, 16,334 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND TO LAS DUE TO THE FLIGHT CREW REPORTING THAT WHILE DESCENDING OUT OF FL270, THE FLIGHT ATTENDANTS IN THE BACK OF THE AIRCRAFT CALLED UP AND STATED THEY HAD SMELLED A STRONG ODOR AND BURNING SMELL COMING FROM THE BACK OF THE AIRCRAFT THAT COULD NOT BE IDENTIFIED. THE FLIGHT CREW RAN THE APPROPRIATE CHECKLIST AND LANDED SAFELY AT LAS WHERE THE AIRCRAFT WAS MET BY CFR AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED INSPECTION PER SMOKE / ODOR / FUME TROUBLE SHOOTING TASK CARD 26L00021001 WITH NO FINDINGS. MAINTENANCE WAS UNABLE TO DETERMINE A SPECIFIC PART THAT WOULD HAVE CAUSED THE BURNING SMELL.
